# SDR SWAA2023052541405

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 21-27 BS 787+8-847 WL 157-161.<[01] VERIFIED APPLICABILITY PER SRM 53-60-15-0I-1 AND 53-60-15-1A-1. REMOVED CORROSION ON DISCREPANCY AREA L=1.8';W=1.1';D=0.008'.FOUND TO BE OUT LIMITS IAW SRM 53-60-15-1A-1 STEP 4.G.(2)(B) FIG103;[02] TOOL USED ID:ATS2473 S/N: UNK DUE: 08/2023;[03] VERIFIED CORRECTIVE ACTION 1 AND 2. IT IS FOUND TO BE OUT OF LIMITS.;[04] RECEIVED NEW THRESHOLD WEB ON AFT CARGO BAY RBL 21-27 BS 794.37 TO BS 847 ITEM 146A8123-25. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG146A8123;[05] VERIFIED CORRECTION ACTION 4 AND MEASUREMENT TABLE.;[06] VERIFIED ALL CORRECTION ITEM CARD.
